# SDR N6WA2012080703

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 18,235 hours, 12,453 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER SERVICE DOOR IS NOT SECURE.  R & R EMERGENCY EXIT SIGN ASSY ABOVE SERVICE DOOR IAW AMM 33-51-15.  OPS CHECKED GOOD.
